Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes nerve pain in hands and wrists?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2004
Answered : 1352 Questions
Question
Hi doctor, I am experiencing nerve pain in hands and wrists that now appears to be moving throughout my body. It's lasted over a week. Now I cannot sleep. I have taken 10 mg of ciprelex, bit it has not helped. I have tramadol from a past affliction, but unsure if ai should take with the ciprelex?
Posted Sun, 31 Aug 2014 in Cancer
 
 
Answered by Dr. Monish De 4 hours later
Brief Answer:
buprenorphine 20 mg transdermal patch

Detailed Answer:
Hi

Since you are having nerve pain in hands and wrists which is now moving throughout your body and Cipralex and tramadol have not helped i would recommend buprenorphine 20 mg transdermal patch for you.

You can apply one patch to a dry, non-irritated, non-hairy area of your skin on your upper body such as your chest, upper back, or the outside of your arms. Leave it in place for seven days and then remove it and replace it with a new patch, but apply the replacement patch to a different area of skin on your upper body. Avoid using the area from where you have removed the patch for at least three weeks. Continue to replace your patches once a week, on the same day of the week.

Hope i have answered your query.

Regards
DR De
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor